[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] flu shot

Thanks for the 2 replies I've gotten concerning the flu shot.  Basically,=
 you told me that the high bg levels could be due to the flu shot, but =
it should only last a day or two.  Are you saying that there is really =
nothing I can do?  Would it help to take more insulin than normal?  This =
is VERY frustrating for me, considering I'm trying to get my A1C's down =
before I get preganant and one or two days with
#'s in the high 200's is certainly not going to help (not to mention that=
 fact that it's 2 pm and I still haven't eaten anything b/c I want the =
#'s to go down first!!!
If anyone knows, could you please e-mail me privately (email @ redacted=
t.net) since I'm on digest form and wouldn't get your message right away =
if you post to the list.


Insulin-Pumpers website http://www.insulin-pumpers.org/